# SDR P5CA9701555

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 65B165704
- Condition: Cracked
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH FITTING ON RIGHT OUTBOARD FOREFLAP INBOARD CARRIAGE.  REPLACED ATTACH FITTING PER BAC MM 27-51-05.
